I am noticing shoulder blade after a epidural steroid injection. Normal?

Common. Pain between the shoulder blade is common with neck problems and their treatment.
Shoulder Pain? Depending on where the injection was done (if done in your neck) it could be normal side effect. Otherwise I would discuss with your doctor about this issue.
Yes. It is not unusual after such injections to feel some pain in different areas initially.

Related Questions

Is pain in left shoulder blade normal after a epidural steroid injection?

Nerve irritation. This may be part of the problem for which you have the injection. Also, positioning during the injection may have irritated that neck nerve that is not causing the pain. Please have it evaluated by a family physician and a specialist in rehabilitation medicine. Read more...
No. It's not if the injection was in your low back. However, if the injection was in your neck then it could irritate the nerves exiting out of cervical spine going to the shoulder. It should pass as the steroid takes hold in a few days. If you are bothered, speak with your doctor regarding why your shoulder hurts. Read more...

What are the risks and dangers of epidural steroid injection in the back?

Pain, numbness. Esis are often done in the lumbar & cervical spine, often under fluoroscopy (live x-ray), bathing this joint with an anesthetic (lidocaine, etc.) and steroid/cortisone. Common side effects include pain (during and for the first 48 hours), numbness (often temporary) and bleeding (usually minimal). Rare & serious side effects include infection, nerve injury and spinal fluid leak. Read more...
Minor. Until recently where there have been several deaths and long-term hospitalization because of faulty pharmacy preparation of the steroid drug used. Most commone risk would be a headache (from the needle) or some water retention and maybe a change in mood from the drug effects. There was always a chance of infection but that was always small. Using an uncertified compound pharmacy-big mistake. Read more...
Generally safe. These are generally extremely safe. All of the risks are very rare and are as follows: infection, bleeding, allergic reaction(less than 1 in 80, 000), spinal cord injury or permanent severe nerve damage (less than 1 in 2 million). The most common risk is failure to improve pain and spinal headache (less than 1 in 200). Read more...
Like Any Other Inj. The worse part of an epidural injection is typically the local anesthetic administered to numb the skin. After that the needle typically feels like pressure. However as the needle enters the spinal canal or around the nerve root there can be some pain that is transient. Complications can be bleeding, infection, nerve damage and paralysis, but these are extremely rare. Read more...
The FDA. recently required a warning on injectable steroids that epidural injection can rarely cause adverse events, including loss of vision, stroke, paralysis, and death. Epidurals can be an easy procedure but have a long learning curve to be consistently good at them and know exactly where the needle tip is and how to get it there without x-ray. Read more...
Minimal. An accidental dural puncture Localized increase in pain. Non-positional headaches resolving within 24 hours. Facial flushing. Anxiety. Sleeplessness. Fever the night of injection. High blood sugar. A transient decrease in immunity because of the suppressive effect of the steroid. Read more...

If I have an epidural steroid injection for bad back/leg pain & enter a race will it show as an illegal drug?

Should not. You need to look at the rules of the race and if a question ask the race organizer. You need to be certain your physician feels it is OK to run in the race. Read more...
No, you only. Get in trouble for anabolic steroids, not the catabolic you received. Read more...

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

Yes. Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ? Read more...
Typically unlikely. Assuming you received the injection in your lower back for back pain control (or for labor & delivery), this side effect is highly unusual. Laboring patients, however, because of traction on the nerves in their lower backs due to compression by the baby during labor and delivery and with legs "up in stirrups, " do experience transient symptoms like these. They almost always go away over time. Read more...
Depends. The doctor who answered your question is correct w/ exception. If the injection were what is called "transforaminal" and was at the level of the 3rd spinal nerve on that side and no "caine" was used in the epidural space, these symptoms could occor and would not be unexpected. Read more...
No. Epidural steroid injections may cause nerve root irritation which is temporary however i doubt that your recent epidural has caused your groin pain. I would advise that you follow up with your doc and be re evaluated. Read more...